@article{BSMF_1983__111__109_0, author = {Giraud, Jean}, title = {Forme normale d'une fonction sur une surface de caract\'eristique positive}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {109--124}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {111}, year = {1983}, doi = {10.24033/bsmf.1980}, mrnumber = {86h:14007}, zbl = {0528.14004}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1980/} }
TY - JOUR AU - Giraud, Jean TI - Forme normale d'une fonction sur une surface de caractéristique positive JO - Bulletin de la Société Mathématique de France PY - 1983 SP - 109 EP - 124 VL - 111 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1980/ DO - 10.24033/bsmf.1980 LA - fr ID - BSMF_1983__111__109_0 ER -
%0 Journal Article %A Giraud, Jean %T Forme normale d'une fonction sur une surface de caractéristique positive %J Bulletin de la Société Mathématique de France %D 1983 %P 109-124 %V 111 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1980/ %R 10.24033/bsmf.1980 %G fr %F BSMF_1983__111__109_0
Giraud, Jean. Forme normale d'une fonction sur une surface de caractéristique positive. Bulletin de la Société Mathématique de France, Tome 111 (1983), pp. 109-124. doi : 10.24033/bsmf.1980. https://www.numdam.org/articles/10.24033/bsmf.1980/
[1] Uniformization in a p-cyclic extension of a two-dimensional regular local domain of residue field characteristic p, Wiss. Abh. des Landes Nordrhein-Westfallen. Band, vol. 33, 1966, p. 243-317. | MR | Zbl
. -[2] Recherches sur les points singuliers des équations différentielles, J. École Polytechnique, vol. 2, section 9, 1904, p. 141-158. | JFM
. -[3] Characterization of regular local rings of characteristic p, Amer. J. Math., vol. 91, 1969, p. 772-784. | MR | Zbl
. -[4] Holonomie et intégrales premières, Ann. Scient. Éc. Norm. Sup., 4e série, t. 13, 1980, p. 489-523. | Numdam | MR | Zbl
et . -[5] Reduction of the singularities of the equation A dy=Bdx, Amer. J. Math., 1968, p. 248-269. | MR | Zbl
. -[6] Finite dimensional inseparable algebras, Trans. Amer. Math. Soc., vol. 149, 1970, p. 577-587. | MR | Zbl
. -- Resolution of Singularities: An Introduction, Handbook of Geometry and Topology of Singularities I (2020), p. 183 | DOI:10.1007/978-3-030-53061-7_3
- Resolution of singularities of arithmetical threefolds, Journal of Algebra, Volume 529 (2019), p. 268 | DOI:10.1016/j.jalgebra.2019.02.017
- Epilogue: Singularities of Differential Equations, Complex Analytic Desingularization (2018), p. 273 | DOI:10.1007/978-4-431-49822-3_6
- Monoidal transforms and invariants of singularities in positive characteristic, Compositio Mathematica, Volume 149 (2013) no. 8, p. 1267 | DOI:10.1112/s0010437x1200084x
- Blowings-Up of Vector Fields, Lecture Notes on O-Minimal Structures and Real Analytic Geometry, Volume 62 (2012), p. 1 | DOI:10.1007/978-1-4614-4042-0_1
- Techniques for the study of singularities with applications to resolution of 2-dimensional schemes, Mathematische Annalen, Volume 353 (2012) no. 3, p. 1037 | DOI:10.1007/s00208-011-0709-5
- Quasi-smoothness and arithmetical surfaces, Journal of Pure and Applied Algebra, Volume 170 (2002) no. 2-3, p. 145 | DOI:10.1016/s0022-4049(01)00163-3
- Reduction of Singularities for Differential Equations, Resolution of Singularities (2000), p. 109 | DOI:10.1007/978-3-0348-8399-3_4
- Puiseux Solutions of Singular Differential Equations, Resolution of Singularities (2000), p. 129 | DOI:10.1007/978-3-0348-8399-3_5
- Canonical models of surfaces of general type in positive characteristic, Publications mathématiques de l'IHÉS, Volume 67 (1988) no. 1, p. 97 | DOI:10.1007/bf02699128
- Desingularizations of plane vector fields, Transactions of the American Mathematical Society, Volume 296 (1986) no. 1, p. 83 | DOI:10.1090/s0002-9947-1986-0837799-3
Cité par 11 documents. Sources : Crossref